# SDR 06FDEA03017

- Difficulty date: August 20, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP (FLAP SIDE) OUTBD PIVOT PIN ATTACHMENT INBD BORE FOUND CORRODED.  RT AFT I/B FLAP O/B HINGE PIVOT I/B BORE CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER CMM 57-52-03 PG 442-444.  ORIGINAL THK 1.187" FINAL 1.259" MAX ALLOWABLE 1.220".  BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-102153 PT.1 TITLE:" WINGS TRAILING EDGE AND TRAILING EDGE DEVICES, RT I/B FLAP HINGE BRACKET REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
